# SDR SWIA201128436

- Difficulty date: November 1, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 24,636 hours, 20,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY LIGHT OUT OF SERVICE.  (FLT 5303)  RELAMPED EMERGENCY LIGHT.
